# SDR AALA20120229020

- Difficulty date: February 27, 2012
- Submitted: February 29, 2012
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- Aircraft time: 53,302 hours, 6,609 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 31G ESCAPE PATH LIGHT INOPERATIVE.  RECONNECTED SEAT 31G ESCAPE PATH LIGHT CONNECTOR.  OPS CHECK NORMAL.
